Avatar

Please consider registering
guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —




— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_TopicIcon
paxil vs. the warrior
June 7, 2000
12:45 pm
Avatar
lazydazy
Guest
Guests

hey, paxil helped me out alot, but lately i just feel empty inside. Like today, im just too relaxed or something. It stopped the anxiety but now i feel too chill. I started working out and coaching gymnastics but i want the pep back. The depression feels like its gone but it is a bad thing to try au naturale? Are there any hero stories about people getting off of this and being okay? I've been on paxil for about 6 months now. I'm starting to drop from 30 mg to 20, again. Im doing alot better now, I have my really good days and my bad days but at least they arent really bad days. I want to conquer my need for paxil. Any help or suggestions!

June 7, 2000
3:16 pm
Avatar
patricia
New Member
Members
Forum Posts: -1
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

I just got a prescription for paxil. does it put you to sleep at night? I too have anxiety.

you could try St. John's Wort and also see a nutritionist for vitamins that help anxiety.

June 7, 2000
11:23 pm
Avatar
Spirit
New Member
Members
Forum Posts: -1
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

Before you go off the meds, make sure your doctor is aware of your decision. My understanding of paxil is it takes about 4 weeks to get into the system at a level high enough to really start to make a difference. I'm not a medical person, but I do know just quitting something your body has a genuine need for isn't a good thing to do. Hero stories, you are a hero for seeking help in the first place. The meds are so you can do the work necessary without coming unglued. The pep will come back once your mind, body and spirit are in sync. Try exercising and eating a healthy diet. Do not take St. John's Wort without first consulting the doctor who prescribed the paxil. I was on paxil for a while and it helped me over the rough spots. Its the only antidepressant that worked for me. I tried at least 3 others prior. Each person has different levels of need for antidepressants, and each body reacts differently. If one doesn't work, do not give up hope, there are others to try. Hope this helps...

June 8, 2000
10:23 am
Avatar
janes
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Your need for Paxil may be not so much something you need to couquer as something you need to work on...lots of people have tried to "beat" depression without any medical intervention. doesn't always work.

Talk to your doc. and get down to a therapeutic level that controls the depression but allows you your energy back.

Talk to your Doc. about other antidepressants that do not sap your energy as much as this one. There are a lot of choices.

It is not about conquering anything...it is about becoming healthy in yourself.

June 8, 2000
10:33 am
Avatar
Cici
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Paxil isn't just an anti-anxiety drug. Theoretically, the reason that we become depressed or anxious because of abnormally low levels of serotonin. Antidepressants work by either slowing down the re-uptake of serotonin by the nerons or by increasing the available levels of serotonin in your brain.

Depressive people are those who react more strongly to adversive stimuli, likeupsetting events, because they have abnormally low serotonin levels. Taking anti-depressants helps to bring you up to the normal levels, so that you can learn behaviorally to react in a less dramatic way to negative situations.

But psychologists and psychiatrist are split on the issue. Many theorists point to non-biological reasons for depression, and America is the leader in prescribing psycho-active drugs. Why? It's easier to medicate than to counsel.

Interesting ot note, most of the brilliant and creative minds in the past would be characterized today as psychotic or extremely neurotic. And probably put on strong medications.

Anyways, talk to your doctor. That's probably your best bet.

Forum Timezone: UTC -8

Most Users Ever Online: 247

Currently Online:
54 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

onedaythiswillpass: 1134

zarathustra: 562

StronginHim77: 453

free: 433

2013ways: 431

curious64: 408

Member Stats:

Guest Posters: 49

Members: 109343

Moderators: 5

Admins: 3

Forum Stats:

Groups: 8

Forums: 74

Topics: 38532

Posts: 714177

Newest Members:

PaulineHughes, fedotyna, ValerianDazy, jhzDazy, pearDazy, dbrneczDazy

Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0

Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer